# SDR AALA201710049003

- Difficulty date: October 3, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A321-231
- Aircraft serial: 6443
- Aircraft time: 9,626 hours, 3,735 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DURING CHECK, MAINTENANCE FOUND DELAMINATION ON CARGO FLOOR PANEL 151LF. REPLACED CARGO FLOOR PANEL PER AMM TASK 53-42-14.
